EconPapers    
Economics at your fingertips  
 

Comments on Social Insurance and the Optimum Piecewise Linear Income Tax

Michael Lundholm ()

No 1999:8, Research Papers in Economics from Stockholm University, Department of Economics

Abstract: Using Varian´s social insurance framework with a piecewise linear two bracket income tax, where t_1 is the tax rate in the lower bracket and t_1+t_2 is the tax rate in the upper bracket, Strawcynski (1998) claims that optimal requires t_1^*

Keywords: Optimal taxation; social insurance; piecewise linear taxes (search for similar items in EconPapers)
JEL-codes: H21 (search for similar items in EconPapers)
Pages: 6 pages
Date: 1999-09-13
New Economics Papers: this item is included in nep-ias
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www2.ne.su.se/paper/wp99_08.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hhs:sunrpe:1999_0008

Access Statistics for this paper

More papers in Research Papers in Economics from Stockholm University, Department of Economics Department of Economics, Stockholm, S-106 91 Stockholm, Sweden. Contact information at EDIRC.
Bibliographic data for series maintained by Anne Jensen ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-31
Handle: RePEc:hhs:sunrpe:1999_0008